Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A contribution to renewal theory


Author: John Lamperti
Journal: Proc. Amer. Math. Soc. 12 (1961), 724-731
MSC: Primary 60.70
MathSciNet review: 0125663
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.70

Retrieve articles in all journals with MSC: 60.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0125663-5
Article copyright: © Copyright 1961 American Mathematical Society